# SDR USAA010661

- Difficulty date: June 12, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORDS HAVE TWO CRACKS, 1 INCH ON RIGHT SIDE, 3 INCHES ON LEFT SIDE, BS 178 WL 207.  REMOVED DAMAGE, SPLICED IN NEW SIDE CHORD ANGLE PER EO 5300V157.  (M)
